# SDR SWIA972381

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,221 hours, 37,358 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON GROUND RECEIVED FLAP CONTROL FAULT.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR REF MM 27-50-09 AND RII 27-307.  RAN FLAPS, OPS CHECKS GOOD WITH NO LEAKS NOTED.  ALL REMOVED PANELS SECURED.
